Second-Order Viability Problem: A Baire Category Approach

Tom 57 / 2009

Myelkebir Aitalioubrahim, Said Sajid Bulletin Polish Acad. Sci. Math. 57 (2009), 9-23 MSC: Primary 34A60. DOI: 10.4064/ba57-1-2

Streszczenie

The paper deals with the existence of viable solutions to the differential inclusion $$ \ddot{x}(t)\in f(t,x(t)) + \mathop{\rm ext} F(t,x(t)), $$ where $f$ is a single-valued map and $\mathop{\rm ext} F(t,x)$ stands for the extreme points of a continuous, convex and noncompact set-valued mapping $F$ with nonempty interior.

Autorzy

  • Myelkebir AitalioubrahimU.F.R. Mathematics and Applications, F.S.T.
    University Hassan II–Mohammedia
    BP 146, Mohammedia, Morocco
    e-mail
  • Said SajidU.F.R. Mathematics and Applications, F.S.T.
    University Hassan II–Mohammedia
    BP 146, Mohammedia, Morocco
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek